# SDR MTNA20121213001

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N831FE
- Make and model: Cessna 208B
- Aircraft serial: 0225
- Aircraft time: 10,632 hours, 10,483 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON, RUDDER AND ELEVATOR TRIM TOO STIFF, ELEVATOR TRIM SOMETIMES JAMS DURING FLIGHT.  TROUBLESHOOT ALERON TRIM IAW C208 MM CH 27-10-02 PG 101 AND LUBED SYSTEM IAW MM 27-10-02 PG 601.  TROUBLESHOOT RUDDER TRIM IAW MM 27-20-02 PG 102 AND LUBED FLEX SHAFT ASST IAW MM 27-20-00.  TROUBLESHOOT ELEVATOR TRIM SYSTEM FOUND RIGHT ELEVATOR TRIM ACTUATOR 4 TEETH OUT OF RIG, RE-RIGGED SYSTEM IAW M/M 27-30-02 PG 210, SYSTEM CHECKED GOOD IAW CH 27-30-03 P1.
